# SDR SWAA2017092716678

- Difficulty date: September 16, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 40,146 hours, 19,743 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546525
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME ASSEMBLY CRACKED AT BS 380, STR 8L.  REPAIRED FRAME ASSEMBLY IAW EA.
